Per citar aquest document: http://ddd.uab.cat/record/38793
Truncated polynomial algebras over The Steenrod algebra
Ali, Mohamed

Data: 1990
Resum: It is shown that the classification of polynomial algebras over the mod p Steenrod algebra is an essentially different problem from the classification of polynomial algebras truncated at height greater than p over the Steenrod algebra.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 34 n. 2 (1990) p. 335-339, ISSN 0214-1493

Adreça alternativa: http://www.raco.cat/index.php/PublicacionsMatematiques/article/view/37639
DOI: 10.5565/37639


5 p, 144.2 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-05-13, darrera modificació el 2017-05-24



   Favorit i Compartir